# SDR VNAA202412240043

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183384 DISCREPANCY: R/H RBL 9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 349 TO F.S. 485. CORRECTIVE ACTION:  REMOVED LBL9 FLOOR SEAT RAIL BETWEEN F.S. 349- F.S. 485 IAW CRJ 700 AMM 53-00-49-000-801-A03. INSTALLED NEW SEAT RAIL (PN: SH670-32159-1) AT LBL9 FLOOR SEAT RAIL BETWEEN F.S. 349- F.S. 485 IAW CRJ 700 AMM 53-00-49-400-801-A03        SH670-32233-3
